# SDR R61A201907230723

- Difficulty date: July 6, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: SHEAR CLIP AT FR.86 BETWEEN STR 26 AND STR 27 HAS CORROSION. REMOVED AND REPLACED SHEAR CLIP PN: 170-66033-001 REF EMB SRM 51-40-08 RESTORED FINISH REF SRM 51-23-04, 51-23-05. SEE W/O H6870 SN 257 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA
